Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

On three-dimensional Cauchy-Riemann manifolds


Author: László Lempert
Journal: J. Amer. Math. Soc. 5 (1992), 923-969
MSC: Primary 32F40; Secondary 32C16, 32G07
DOI: https://doi.org/10.1090/S0894-0347-1992-1157290-3
MathSciNet review: 1157290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. S. Baouendi, L. P. Rothschild, and F. Treves, CR structures with group action and extendability of CR functions, Invent. Math. 82 (1985), 359-396. MR 809720 (87i:32028)
  • [2] D. Barrett, A remark on the global embedding problem for three-dimensional CR manifolds, Proc. Amer. Math. Soc. 102 (1988), 888-892. MR 934861 (89h:32035)
  • [3] E. Bedford and B. A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), 1-44. MR 0445006 (56:3351)
  • [4] J. Bland and T. Duchamp, Moduli for pointed convex domains, Invent. Math. 104 (1991), 61-112. MR 1094047 (92h:32036)
  • [5] L. Boutet de Monvel, Intégration des equations de Cauchy-Riemann induites formelles, Séminaire Goulaoic-Lions-Schwartz, Exposé IX (1974-1975). MR 0409893 (53:13645)
  • [6] D. Burns, Global behavior of some tangential Cauchy-Riemann equations, Partial Differential Equations and Geometry (Proc. Conf., Park City, Utah), Marcel Dekker, New York 1979. MR 535588 (81d:32032)
  • [7] D. M. Burns and C. L. Epstein, Embeddabililty for three-dimensional CR-manifolds, J. Amer. Math. Soc. 3 (1990), 809-841. MR 1071115 (93b:32024)
  • [8] H. Cartan, Quotient d'un espace analytic par un group d'automorphismes, Algebraic Geometry and Topology: A Symposium in honor of S. Lefschetz, Princeton University Press, Princeton, NJ, 1957, pp. 90-102. MR 0084174 (18:823b)
  • [9] Y. Cheng and J. Lee, personal communication.
  • [10] G. B. Folland and E. M. Stein, Estimates for the $ {\bar \partial _b}$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 0367477 (51:3719)
  • [11] H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331-368. MR 0137127 (25:583)
  • [12] R. Harvey and L. B. Lawson, On the boundaries of complex analytic varieties. I, II, Ann. of Math. (2) 102 (1975), 233-290; 106 (1977), 213-238. MR 0499285 (58:17186)
  • [13] H. Jacobowitz and F. Treves, Non-realizable CR structures, Invent. Math. 66 (1982), 231-249. MR 656622 (83f:53022)
  • [14] G. K Kiremidjian, A direct extension method for CR structures, Math. Ann. 242 (1979), 1-19. MR 537322 (81k:32020)
  • [15] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970. MR 0277770 (43:3503)
  • [16] K. Kodaira, Complex manifolds and deformation of complex structures, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1986. MR 815922 (87d:32040)
  • [17] J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds I, II, Ann. of Math. (2) 78 (1963), 112-148; 79 (1964), 450-472. MR 0153030 (27:2999)
  • [18] -, The range of the tangential Cauchy-Riemann operators, Duke Math. J. 53 (1986), 525-545. MR 850548 (87m:32041)
  • [19] A. Korányi and H. M. Reimann, Quasiconformal mappings on the Heisenberg group, Invent. Math. 80 (1985), 309-338. MR 788413 (86m:32035)
  • [20] -, Quasiconformal mappings on CR manifolds, Complex Geometry and Analysis: Proceedings of the international symposium in honour of Edoardo Vesentini, Lecture Notes in Math., vol. 1422, Springer, Berlin-Heidelberg-New York, 1990. MR 1055843 (92b:32029)
  • [21] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. MR 660145 (84d:32036)
  • [22] -, Intrinsic distances and holomorphic retracts, Proc. Conf. Complex Analysis and Applications '81 Sofia, Bulg. Acad. Sci., 1984, pp. 341-364. MR 883254 (87m:32051)
  • [23] -, Solving the degenerate complex Monge-Ampère equation with one concentrated singularity, Math. Ann. 263 (1983), 515-532. MR 707246 (84k:32024)
  • [24] -, Symmetries and other transformations of the complex Monge-Ampère equation, Duke Math. J. 52 (1985), 869-885. MR 816389 (87f:32040)
  • [25] -, A precise result on the boundary regularity of biholomorphic mappings, Math. Z. 193 (1986), 559-579. MR 867348 (88a:32033)
  • [26] E. Ligocka, The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia Math. 80 (1984), 89-107. MR 781328 (86e:32030)
  • [27] J. Morrow and H. Rossi, Some general results on equivalence of embeddings, Recent Developments in Several Complex Variables, Princeton Univ. Press, Princeton, N.J., 1981. MR 627765 (83g:32006)
  • [28] J. Moser, On the volume element on a manifold, Trans. Amer. Math. Soc. 129 (1965), 286-294. MR 0182927 (32:409)
  • [29] L. Nirenberg, On a problem of Hans Lewy, Uspekhi Mat. Nauk 29 (1974), 241-251. MR 0492752 (58:11823)
  • [30] P. Orlik, Seifert manifolds, Lecture Notes in Math., vol. 291, Springer-Verlag, Berlin-Heidelberg-New York, 1972. MR 0426001 (54:13950)
  • [31] G. Patrizio, Parabolic exhaustions for strictly convex domains, Manuscripta Math. 47 (1984), 271-309. MR 744324 (85k:32044)
  • [32] H. Rossi, Attaching analytic spaces to an analytic space along a pseudo-concave boundary, Proc. Conf. Complex Analysis (Minneapolis), Springer-Verlag, Berlin-Heidelberg-New York 1965. MR 0176106 (31:381)
  • [33] H. L. Royden, Remarks on the Kobayashi metric, Several Complex Variables II (Proc. Internat. Conf., Univ. of Maryland, College Park, Md., 1970), Lecture Notes in Math., vol. 185, Springer-Verlag, Berlin-Heidelberg-New York, 1971. MR 0304694 (46:3826)
  • [34] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [35] N. Tanaka, A differential geometric study on strongly pseudoconvex manifolds, Lecture Notes in Math., Kyoto University, Kinokuniya Bookstore Co., Tokyo, 1975. MR 0399517 (53:3361)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F40, 32C16, 32G07

Retrieve articles in all journals with MSC: 32F40, 32C16, 32G07


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1157290-3
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society